Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101401
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChentsov, A. G.en
dc.date.accessioned2021-08-31T14:57:00Z-
dc.date.available2021-08-31T14:57:00Z-
dc.date.issued2020-
dc.identifier.citationChentsov A. G. Ultrafilters as admissible generalized elements under asymptotic constraints / A. G. Chentsov. — DOI 10.35634/vm200212 // Vestnik Udmurtskogo Universiteta: Matematika, Mekhanika, Komp'yuternye Nauki. — 2020. — Vol. 30. — Iss. 2. — P. 312-323.en
dc.identifier.issn19949197-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Bronze3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85092254761&doi=10.35634%2fvm200212&partnerID=40&md5=53612a31a3d6e0d5fee347eb179b44db
dc.identifier.otherhttp://www.mathnet.ru/php/getFT.phtml?jrnid=vuu&paperid=727&what=fullt&option_lang=engm
dc.identifier.urihttp://hdl.handle.net/10995/101401-
dc.description.abstractThe problem of compliance with constraints of asymptotic nature (CAN) and its expansion in the class of ultrafilters (u/f) of widely understood measurable space are considered. The representation of a set of admissible generalized elements as an attraction set (AS) corresponding to the given system of CAN is investigated. In particular, the question about non-emptiness of the given AS under very general suppositions with respect to measurable structure for which corresponding u/f are defined, is investigated. The above-mentioned measurable structure is defined as a π-system with “zero” and “unit” (π-system is a nonempty family of sets closed with respect to finite intersections). The u/f family is equipped with topology of Wallman type. © 2020 Udmurt State University. All rights reserved.en
dc.description.sponsorshipThe research was supported by the Russian Foundation for Basic Research (project no. 18-01-00410).en
dc.format.mimetypeapplication/pdfen
dc.language.isoruen
dc.publisherUdmurt State Universityen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceVestn. Udmurt. Univ., Matematika, Mekhanika, Kompyuternye Nauki2
dc.sourceVestnik Udmurtskogo Universiteta: Matematika, Mekhanika, Komp'yuternye Naukien
dc.subjectATTRACTION SETen
dc.subjectTOPOLOGICAL SPACEen
dc.subjectULTRAFILTERen
dc.titleUltrafilters as admissible generalized elements under asymptotic constraintsen
dc.titleУльтрафильтры как допустимые обобщенные элементы в условиях ограничений асимптотического характераru
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.35634/vm200212-
dc.identifier.scopus85092254761-
local.contributor.employeeChentsov, A.G., Russian Academy of Science, N. N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620108, Russian Federation, Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russian Federation
local.description.firstpage312-
local.description.lastpage323-
local.issue2-
local.volume30-
local.contributor.departmentRussian Academy of Science, N. N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620108, Russian Federation
local.contributor.departmentUral Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russian Federation
local.identifier.pure13685639-
local.identifier.eid2-s2.0-85092254761-
local.fund.rffi18-01-00410-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85092254761.pdf232,83 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.